# SDR ABXA9701682

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Assy
- Part number: 3916896507
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON GEAR EXTENSION, THE GEAR DOOR OPEN LIGHT WOULD NOT EXTINGUISH.  WHEN GEAR WAS RECYCLED, THE DOOR LIGHT WENT OUT AFTER A PERIOD OF TIME.  CHECKED THE MAIN LANDING GEAR CONTROL VALVE AND ADJUSTED THE RIGHT HAND DOOR VALVE CRANK IAW DC-9 MM 32-32.  OPS CHECKED HYDRAULIC CONTROL SYSTEM IAW DC-9 MM 32-32.  OPS CHECKED GOOD.
